| Catalog Number |
RBY4C0202 |
| Medical Device Problem Codes |
Bent (1059); Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2017-02269.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) bleed using ruby coils and a ruby coil detachment handle (handle).During the procedure, the physician advanced a ruby coil in the target vessel using a non-penumbra microcatheter and attempted to detach it using the handle; however, the ruby coil failed to detach.After three failed attempts, the ruby coil was removed and inspected.The physician then noticed that the ruby coil pusher assembly was bent.Therefore, the physician decided not to reuse the ruby coil and completed the procedure by placing gel foam.There was no report of an adverse effect to the patient.